Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ulf Grenander
Title: Probabilities on algebraic structures
Additional book information: Wiley, New York, 1963. 218 pp. $12.00.

Review Information:

Reviewer: Harry Furstenberg
Journal: Bull. Amer. Math. Soc. 71 (1965), 132-135
DOI: https://doi.org/10.1090/S0002-9904-1965-11249-6
American Mathematical Society